Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Taken Depo for prolonged periods and Midol for cramps. WBC levels high, vitamin D low. Need for worry?

Hi, I have had my period for now 6 weeks, my doctor gave me the depo and that didn't even work to stop my period and that was a week and a half ago.. I feel so much pressure like cramps really bad then I took midol to easy some pain n it's not working. I have been to the doctors 3 times she just keeps giving me things for an infection. She sent me for a lot of blood work. my hormones are at a good level. but my vitamin d was at 28% and my white blood cells were extremely high. she did put me on vitamin d 1000 iu and only 2 a day. Am I worried for nothing? Is this ever going to stop?
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Good evening dear
Stop depo and continue with combined oral contraceptives.
You need to have abdominal pelvic scan done to rule out uterine fibroids, pelvic inflammatory disease.
This prolonged bleeding could be side effect od depo but its necessary to see gynecologist and have the above investigation done.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor